The concentration-compactness principle in the calculus of variations. The locally compact case, part 2
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 223-283
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1984__1_4_223_0,
author = {Lions, P. L.},
title = {The concentration-compactness principle in the calculus of variations. {The} locally compact case, part 2},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {223--283},
year = {1984},
publisher = {Gauthier-Villars},
volume = {1},
number = {4},
mrnumber = {778974},
zbl = {0704.49004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_223_0/}
}
TY - JOUR AU - Lions, P. L. TI - The concentration-compactness principle in the calculus of variations. The locally compact case, part 2 JO - Annales de l'I.H.P. Analyse non linéaire PY - 1984 SP - 223 EP - 283 VL - 1 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_223_0/ LA - en ID - AIHPC_1984__1_4_223_0 ER -
%0 Journal Article %A Lions, P. L. %T The concentration-compactness principle in the calculus of variations. The locally compact case, part 2 %J Annales de l'I.H.P. Analyse non linéaire %D 1984 %P 223-283 %V 1 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_223_0/ %G en %F AIHPC_1984__1_4_223_0
Lions, P. L. The concentration-compactness principle in the calculus of variations. The locally compact case, part 2. Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 223-283. http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_223_0/
